# SDR CA961205010

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Rings
- Condition: Leaking
- Location: #2 Bleed Air
- Part time: 10,508 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SMOKE IN THE CABIN FROM #2 ENGINE BLEED AIR. FOUND NL O-RINGS LEAKING.
